Dr. T said cancel IUI, start patches Day 21 for IVF next month.

Dr. T said cancel IUI, start patches Day 21 for IVF next month.

BabyDAnce
BabyDAnce

August 23rd, 2011, 6:30 pm #1

I guess that's what I should do, but freaked about finances... yikes.... gotta try.. I guess. THanks for all the help everyone and hanging in there with me. I know I get panicky, it's hard to make decisions without a partner. I need you guys. Love love love. BD
Quote
Share

Anonymous
Anonymous

August 23rd, 2011, 9:01 pm #2

what kind of e2 for epp? good luck
Quote
Share

BabyDance
BabyDance

August 23rd, 2011, 9:14 pm #3

He said very little ganirelix. That's what shut me down.
Quote
Share

Joined: December 20th, 2010, 7:38 pm

August 23rd, 2011, 9:16 pm #4

Are you doing the EZ-IVF or the full blown one?
Quote
Like
Share

Seabiscuit
Seabiscuit

August 23rd, 2011, 9:33 pm #5

I guess that's what I should do, but freaked about finances... yikes.... gotta try.. I guess. THanks for all the help everyone and hanging in there with me. I know I get panicky, it's hard to make decisions without a partner. I need you guys. Love love love. BD
Grad cheerleader here...wishing you all the best BD. I had many torturous days of mega confusion myself. So sorry. Perhaps I'm stating the obvious, but remember that mental chaos is especially bad when one's estrogen is low. It really stinks that we have to devise and orchestrate new treatment plans when we're most vulnerable emotionally and physically. Literally, the brain has trouble functioning when e2 takes a nose dive. So, hang in there. As your e2 comes up, perhaps more clarity will come to you.

Sorry, but I don't recall all your details. Did you just use ganirelix as prep one time? Is that how you know it shut you down? Might be a good idea to discuss the strength of your e2 patch with Dr. T. I became over suppressed just looking at an estrogen patch. FWIW, I only used 1 or 1.5 mg of estrace orally (no ganirelix) in the luteal phase until day 1. Some docs use the same dose for everyone, but it doesn't have to be that way. Not trying to add to your confusion. Just a little feedback from someone who did many months of e2 priming. I did it even in months I was on a break to keep my cycles more 'youthful' and to learn my body's reaction (ovulation timing, flow, etc.) to varying levels of e2 priming. Estrace is cheap and it helped me feel like I was doing and learning something on my break cycles.

Good luck!

Seabiscuit
Quote
Share

Anonymous
Anonymous

August 23rd, 2011, 9:42 pm #6

Are you doing the EZ-IVF or the full blown one?
Right, no BCP. EZ IVF. nt.
Quote
Share

BabyDance
BabyDance

August 23rd, 2011, 9:44 pm #7

Grad cheerleader here...wishing you all the best BD. I had many torturous days of mega confusion myself. So sorry. Perhaps I'm stating the obvious, but remember that mental chaos is especially bad when one's estrogen is low. It really stinks that we have to devise and orchestrate new treatment plans when we're most vulnerable emotionally and physically. Literally, the brain has trouble functioning when e2 takes a nose dive. So, hang in there. As your e2 comes up, perhaps more clarity will come to you.

Sorry, but I don't recall all your details. Did you just use ganirelix as prep one time? Is that how you know it shut you down? Might be a good idea to discuss the strength of your e2 patch with Dr. T. I became over suppressed just looking at an estrogen patch. FWIW, I only used 1 or 1.5 mg of estrace orally (no ganirelix) in the luteal phase until day 1. Some docs use the same dose for everyone, but it doesn't have to be that way. Not trying to add to your confusion. Just a little feedback from someone who did many months of e2 priming. I did it even in months I was on a break to keep my cycles more 'youthful' and to learn my body's reaction (ovulation timing, flow, etc.) to varying levels of e2 priming. Estrace is cheap and it helped me feel like I was doing and learning something on my break cycles.

Good luck!

Seabiscuit
Dr. T said patches will just raise my E2 to around 70, not shut me down and that it was the ganirelix. I'm scared. I will be very unhappy if that happens again, and I lose thousands. It's unacceptable. I can't be the only person these people see with stats like mine. I will ask soon -I asked him tons of questions today. Will give him a break,then ask in a few days. Thanks for taking the time to write. xoxo BD
Quote
Share

Amy
Amy

August 23rd, 2011, 10:43 pm #8

So he thinks the ganirelex shut you down? I didn't think ganirelex could do that.
Quote
Share

Joined: December 20th, 2010, 7:38 pm

August 23rd, 2011, 11:11 pm #9

by then, all the follicles that can be recruited are already recruited.
Quote
Like
Share

DeeinNYC
DeeinNYC

August 23rd, 2011, 11:33 pm #10

He said very little ganirelix. That's what shut me down.
He had me on Climara patches and estrogen vaginal supps. He might have you on something different as my protocol did not contain estrogen in the luteal phase.
Quote
Share


Confirmation of reply: